# SDR DALA2025100207157

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SCUFF PLATE FASTENER HOLES 50L, 60L, 70L, 80L, 90L, 100L, 110L, AND 120L HAVE EVIDENCE OF CORROSION. REMOVED CORROSION ON FWD PAS DOOR HOLES 50L, 20L, 60L, 70L, 80L , 90L, 100L, 110L, AND 120L FOUND OUT OF LIMITS IAW A220 ASRP J51--21-25. PERFORMED WORK & RESTORED FINISH IAW A220 ERA 629281 -14 ASSOCIATED ER/A 14-629281 ADDED FOR AC 8124. (LP# 1221222)
